# SDR QXEA2017082300532

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 38,633 hours, 40,719 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP0119
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Part time: 33,554 hours, 124,988 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER IS PITCH LOCKED AT 660 RPM, BELOW FLIGHT IDLE, WILL NOT GO INTO REVERSE. REMOVED FROM SERVICE. REPLACED THE NR 1 OSG AND PCU, OPS & LEAK CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
